Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from vomiting and passed white, grey and green stool. Suggest

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
Evening, We have a 5 year old boy who has been throwing up once a day for the past 5-7 days and has this evening passed a white, grey and green stool. After vomiting he is fine and is complaining of no other ailments. Any assistance is greatly appreciated
Posted Fri, 6 Dec 2013 in Child Health
Answered by Dr. Synthyia Bhagat 15 minutes later
Brief Answer: relax Detailed Answer: Hi. Thanks for writing to us. I understand your concern. Your child is having acute gastritis which is mostly viral in nature and settles in few days. Most important is to maintain hydration. I suggest you to : -give antiemetic like domperidone as per dosage 8houlry for 1 to 2 days. -give probiotic for 2to 3 days. -give rice porridge,curd,lemonade in little amounts more frequently. In case symptoms persist get him examined by pediatrician. Hope I have answered your query,in case you have any further question I would be glad to help. Wishing your child good health. God bless...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor